Nonparametric tests for pathwise properties of semimartingales

Type de document :
Article dans une revue
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2011, 17 (2), pp.781-813
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00606022
Contributeur : Serena Benassù <>
Soumis le : mardi 5 juillet 2011 - 11:26:10
Dernière modification le : lundi 29 mai 2017 - 14:26:51

Identifiants

  • HAL Id : hal-00606022, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

R. Cont, C. Mancini. Nonparametric tests for pathwise properties of semimartingales. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2011, 17 (2), pp.781-813. <hal-00606022>

Partager

Métriques

Consultations de la notice

61